# SDR SIMA200716301

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- Aircraft time: 16,054 hours, 14,574 cycles
- Engine: Allsn AE3007A
- Engine time: 4,348 hours, 3,653 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,348 hours, 3,653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OILY ODOR WITH ENGINE BLEEDS ON.  REMOVED AND REPLACED NR 1 CARBON SEAL IAW ROLLS ROYCE MM 72-25-25.  LEAK AND OPERATIONAL CHECKS GOOD, PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
